# SDR VNAA2019110311101

- Difficulty date: November 3, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 36,618 hours, 35,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 148069801317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED OVERHEAD EMERGENCY FLOODLIGHT MOLEX CONNECTOR P355. REMOVED AND REPLACED OVERHEAD EMERGENCY FLOODLIGHT BULB OVER ROW 1A. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS, OP CHECKS GOOD.
